Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


paranoid 2
Aug 29, 2007

Thank you for responding Dr. Conway, I have stopped messing around with this girl, actually we did it only one time, like a one night stand, evrything's turning bright now since my doctors are telling me that scientifically it's almost 99.9 percent negative.. Thanks sir..

Response from Dr. Conway

I'm glad to hear things are working out, and that you are taking responsibility for the behaviors that put you at risk of acquiring HIV and other serious infections.



Previous
swollen parotids..
Next
DR. conway need ur help to rest my mind

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement